Extension of a result of Benedek, Calderón and Panzone

J. Bourgain Department of Mathematics, Vrije Universiteit Brussel

TBD mathscidoc:1701.332598

Arkiv for Matematik, 22, (1), 91-95, 1983.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:17 uploaded by arkivadmin ] [ 852 downloads ] [ 0 comments ]
@inproceedings{j.1983extension,
  title={Extension of a result of Benedek, Calderón and Panzone},
  author={J. Bourgain},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203517184191407},
  booktitle={Arkiv for Matematik},
  volume={22},
  number={1},
  pages={91-95},
  year={1983},
}
J. Bourgain. Extension of a result of Benedek, Calderón and Panzone. 1983. Vol. 22. In Arkiv for Matematik. pp.91-95. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203517184191407.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved